# SDR CA020829006

- Difficulty date: August 8, 2002
- Submitted: September 6, 2002
- Operation: General aviation
- Make and model: Lkheed 188A
- Aircraft time: 54,250 hours
- Engine: Allsn 501D13
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Cracked
- Location: Rt Wing
- Part time: 54,373 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK ALONG EXISTING PATH FOUND. AIRCRAFT RETURNED TO MAINTENANCE BASE. CRACK IS OUTBOARD OF BL-165 19 INCHES
